# SDR SWAA010485

- Difficulty date: February 16, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 46,411 hours, 34,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BEADED PRESSURE WEB CRACKED AT BS 665, LBL 32.  REPAIRED BEADED WEB PER TR T1-353-046.
